Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 18, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jul 11, 2022, 10:31 AM EDT for Pasco County, Florida. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2022, 10:31 AM EDT (14:31 UTC)
- Expired
- Jul 11, 2022, 10:45 AM EDT
- In force
- 14 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County Pasco County, FL
The radar
The Tampa radar (KTBW), 68 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 2.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1475 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
084
WFUS52 KTBW 111431
TORTBW
FLC101-111445-
/O.NEW.KTBW.TO.W.0018.220711T1431Z-220711T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tampa Bay Area Ruskin FL
1031 AM EDT Mon Jul 11 2022
The National Weather Service in Ruskin has issued a
* Tornado Warning for...
Southwestern Pasco County in west central Florida...
* Until 1045 AM EDT.
* At 1030 AM EDT, a confirmed waterspout was located just offshore
near Beacon Square, or near Holiday, moving northeast at 10 mph.
HAZARD...Tornado.
SOURCE...Weather spotters confirmed waterspout moving onshore.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornado will be near...
New Port Richey, Holiday and Beacon Square around 1045 AM EDT.
Other locations impacted by this tornado include Elfers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2825 8278 2826 8272 2818 8271 2818 8281
TIME...MOT...LOC 1430Z 245DEG 11KT 2819 8281
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
TBW1 follow-up statement
036
WWUS52 KTBW 111446
SVSTBW
Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
1046 AM EDT Mon Jul 11 2022
FLC101-111454-
/O.EXP.KTBW.TO.W.0018.000000T0000Z-220711T1445Z/
Pasco FL-
1046 AM EDT Mon Jul 11 2022
...THE TORNADO WARNING FOR SOUTHWESTERN PASCO COUNTY WILL EXPIRE AT
1045 AM EDT...
The storm which prompted the warning has weakened. However, we are
in a favorable pattern for waterspouts moving onshore. The warning
will be allowed to expire. However gusty winds are still possible
with this thunderstorm.
LAT...LON 2825 8278 2826 8272 2818 8271 2818 8281
TIME...MOT...LOC 1444Z 245DEG 11KT 2821 8277
$$
TBWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jul 11, 9:49 AM EDT, 42 minutes earlier.
Area forecast discussion, Jul 11, 9:49 AM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 949 AM EDT Mon Jul 11 2022 .UPDATE... Issued at 949 AM EDT Mon Jul 11 2022 Gusty showers have moved in along the coast this morning, and have adjusted POPs in that area up a bit. SW flow continues today with the boundary stalling just north of the state and high pressure ridging across south FL. The ridge will start to build back to the north later tomorrow with a gradual transition back to SE flow for the rest of the week. Current forecast is otherwise on track with highs reaching into the upper 80s to lower 90s. Updates out. && .AVIATION... (12Z TAFS) Issued at 949 AM EDT Mon Jul 11 2022 SW flow will increase through the afternoon to generally 10-12kts across the area, then diminish after 02z. Gusty showers will be possible through the next couple of hours, then transitioning to thunderstorms for the afternoon. Convection should push inland of the terminals by 19-20z, with early morning showers again possible near the coast starting around 10-12z. && .MARINE... Issued at 949 AM EDT Mon Jul 11 2022 Gusty showers in place across the coastal waters this morning. Convection should settle a bit through the afternoon and early evening, then increase again overnight in the SW flow. Winds will start to shift back to the SE later Tuesday as the high pressure ridge across south FL starts to build back to the north. Current forecast is generally on track and have no major changes for the update. && .PRELIMINARY POINT TEMPS/POPS... TPA 91 81 93 81 / 50 20 30 10 FMY 92 78 93 78 / 30 10 20 10 GIF 94 77 95 78 / 50 10 30 10 SRQ 90 78 91 78 / 40 20 20 10 BKV 91 74 92 74 / 50 20 30 10 SPG 89 81 90 81 / 50 20 30 10 && Sea Breeze Thunderstorm Regime For Monday: 5 Sea Breeze Thunderstorm Regime For Tuesday: 4 For Additional Information On Sea Breeze Regimes go to https://www.weather.gov/tbw/ThunderstormClimatology && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE/FIRE WEATHER...Hubbard DECISION SUPPORT/UPPER AIR/CLIMATE...Noah
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.